Alert archive / New Jersey / Small Craft Advisories in 2015

Small Craft Advisory 179, NWS Philadelphia/Mount Holly

December 17, 2015

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 17, 2015, 3:38 AM EST. It took effect at Dec 17, 2015, 10:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 17, 2015, 3:38 AM EST (08:38 UTC)
In effect from
Dec 17, 2015, 10:00 AM EST
Expired
Dec 18, 2015, 3:39 AM EST
In force
18 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WHUS71 KPHI 170838
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 AM EST THU DEC 17 2015

ANZ452>455-172100-
/O.NEW.KPHI.SC.Y.0179.151217T1500Z-151217T2100Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 AM EST THU DEC 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM EST THIS AFTERNOON. 

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF SOUTHERN NEW JERSEY
  AND DELAWARE. 

* WINDS...INCREASING SOUTHEAST TO SOUTH WIND THIS MORNING WITH A
  FEW GUSTS NEAR 25 KT AFTER 10 AM. THE WIND SHIFTING TO SOUTHWEST
  AND DIMINISHING LATE IN THE AFTERNOON. 

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 3 TO 5 FEET MIDDAY.

* OUTLOOK...A MORE EXTENSIVE AND LONGER DURATION NORTHWEST FLOW
  SMALL CRAFT ADVISORY WILL EVENTUALLY BE NEEDED FOR THE WATERS
  FRIDAY, WITH GALE FORCE NORTHWEST GUSTS POSSIBLE SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
016 
WHUS71 KPHI 171732
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1232 PM EST THU DEC 17 2015

ANZ452>455-172100-
/O.CON.KPHI.SC.Y.0179.000000T0000Z-151217T2100Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1232 PM EST THU DEC 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF SOUTHERN NEW JERSEY 
  AND DELAWARE.

* WINDS...SOUTHEAST 10 TO 15 KT WITH A FEW GUSTS NEAR 25 KT.

* WAVES/SEAS... 3 TO 5 FEET. 

* OUTLOOK...A MORE EXTENSIVE AND LONGER DURATION NORTHWEST FLOW 
  SMALL CRAFT ADVISORY WILL EVENTUALLY BE NEEDED FOR THE WATERS 
  FRIDAY... WITH GALE FORCE NORTHWEST GUSTS POSSIBLE SATURDAY 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
596 
WHUS71 KPHI 172039
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EST THU DEC 17 2015


ANZ430-431-180945-
/O.NEW.KPHI.SC.Y.0180.151218T1700Z-151219T0400Z/
/O.NEW.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
339 PM EST THU DEC 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EST
FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON.

* LOCATIONS...THE WATERS OF THE DELAWARE BAY. 

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT FRIDAY
  AFTERNOON. WINDS INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 35
  KT FOR FRIDAY NIGHT INTO SATURDAY.

* WAVES...2 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ450-451-180945-
/O.EXB.KPHI.SC.Y.0179.151217T2100Z-151219T0400Z/
/O.NEW.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
339 PM EST THU DEC 17 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST FRIDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON.

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF NORTHERN NEW JERSEY. 

* WINDS...INCREASING ON FRIDAY AND BECOMING WEST 15 TO 25 KT WITH
  GUSTS UP TO 40 KT BY FRIDAY NIGHT INTO SATURDAY. 

* SEAS...3 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ452>455-180945-
/O.EXT.KPHI.SC.Y.0179.000000T0000Z-151219T0400Z/
/O.NEW.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
339 PM EST THU DEC 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON.

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF SOUTHERN NEW JERSEY 
  AND DELAWARE.

* WINDS...INCREASING ON FRIDAY AND BECOMING WEST 15 TO 25 KT WITH
  GUSTS UP TO 40 KT BY FRIDAY NIGHT INTO SATURDAY. 

* SEAS...3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

SZATKOWSKI
795 
WHUS71 KPHI 172330
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
630 PM EST THU DEC 17 2015


ANZ430-431-181230-
/O.NEW.KPHI.MF.Y.0014.151217T2330Z-151218T1000Z/
/O.CON.KPHI.SC.Y.0180.151218T1700Z-151219T0400Z/
/O.CON.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
630 PM EST THU DEC 17 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EST
FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY.

* LOCATIONS...THE WATERS OF THE DELAWARE BAY.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT FRIDAY
  AFTERNOON. WINDS INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 35
  KT FOR FRIDAY NIGHT INTO SATURDAY.

* VISIBILITY...VISIBILITIES OF ONE HALF MILE WILL BE POSSIBLE
  THURSDAY EVENING INTO THE VERY EARLY MORNING HOURS ON FRIDAY.

* WAVES...2 TO 5 FEET FRIDAY AND FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

ANZ450>455-181230-
/O.CON.KPHI.SC.Y.0179.000000T0000Z-151219T0400Z/
/O.CON.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
630 PM EST THU DEC 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON...

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND
  DELAWARE.

* WINDS...INCREASING ON FRIDAY AND BECOMING WEST 15 TO 25 KT WITH
  GUSTS UP TO 40 KT BY FRIDAY NIGHT INTO SATURDAY.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
225 
WHUS71 KPHI 180550
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1250 AM EST FRI DEC 18 2015


ANZ430-431-181400-
/O.CAN.KPHI.MF.Y.0014.000000T0000Z-151218T1000Z/
/O.CON.KPHI.SC.Y.0180.151218T1700Z-151219T0400Z/
/O.CON.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1250 AM EST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
11 PM EST THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY AFTERNOON...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
DENSE FOG ADVISORY. 

* LOCATIONS...THE WATERS OF THE DELAWARE BAY.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS AFTERNOON.
  WINDS INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 35 KT FOR LATER
  TONIGHT INTO SATURDAY.

* WAVES...2 TO 5 FEET...HIGHEST AT THE BAY ENTRANCE LATER FRIDAY
  NIGHT AND SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ450>455-181400-
/O.CON.KPHI.SC.Y.0179.000000T0000Z-151219T0400Z/
/O.CON.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1250 AM EST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY AFTERNOON...

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND 
  DELAWARE. 

* WINDS...INCREASING WESTERLY LATER TODAY TO 15 TO 25 KT WITH
  GUSTS UP TO 40 KT LATE FRIDAY NIGHT INTO SATURDAY.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
792 
WHUS71 KPHI 180839
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EST FRI DEC 18 2015


ANZ450>455-182100-
/O.CAN.KPHI.SC.Y.0179.000000T0000Z-151219T0400Z/
/O.UPG.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/
/O.NEW.KPHI.GL.W.0026.151219T0500Z-151220T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
339 AM EST FRI DEC 18 2015

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST
SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...INCREASING WEST TO NORTHWEST LATER TODAY TO 15 TO 25 KT
  WITH GUSTS UP TO 40 KT LATE TONIGHT AND SATURDAY.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-182100-
/O.CAN.KPHI.SC.Y.0180.151218T1700Z-151219T0400Z/
/O.UPG.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/
/O.NEW.KPHI.GL.W.0026.151219T0500Z-151220T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
339 AM EST FRI DEC 18 2015

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST
SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS...THE WATERS OF THE DELAWARE BAY.

* WINDS...WEST TO NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT
  THIS AFTERNOON. WINDS INCREASING TO 15 TO 25 KT WITH GUSTS 35 TO
  POSSIBLY 40 KT LATE TONIGHT AND SATURDAY.

* WAVES...2 TO 5 FEET...HIGHEST AT THE BAY ENTRANCE LATE TONIGHT
  AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 3:26 AM EST, 12 minutes earlier.

Area forecast discussion, Dec 17, 3:26 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 AM EST THU DEC 17 2015

.SYNOPSIS...
LOW PRESSURE AND A COLD FRONT WILL MOVE ACROSS OUR AREA LATE TODAY
AND EARLY TONIGHT. A STRONG AREA OF HIGH PRESSURE BUILDS TO OUR
SOUTH AND WEST FRIDAY AND SATURDAY, THEN BRIEFLY SETTLES OVER OUR
REGION SUNDAY BEFORE MOVING OFFSHORE. A WEAK COLD FRONT WILL
APPROACH ON TUESDAY, HOWEVER IT MAY STALL JUST TO OUR WEST BEFORE
ANOTHER COLD FRONT APPROACHES LATE WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DRY EARLY THIS MORNING. FOG SHOULD DEVELOP POCONOS AROUND 11Z.

RAIN HAS BEEN POPPED PER HRRR ONSET 12Z-15Z E PA THIS MORNING...
DELAYED SLIGHTLY FROM EARLIER FORECASTS THEN ROBUST 3-6 HR PERIOD
OF SHOWERY RAINS MIDDAY/MID AFTN EVERYWHERE.

SOME OF THE RAIN BRIEFLY HEAVY NEAR THE PATH OF THE SFC LOW IN
THE SLIGHTLY MORE UNSTABLE AIR AND THAT SHOULD BE NJ/DE AS PER THE
WPC QPF. MOST OF THE RAIN IN THE 15Z- 22Z TIME FRAME. SE WIND
BRIEFLY INCREASES DURING MIDDAY WITH GUSTS 20 MPH S NJ COAST AS
WELL AS DELAWARE, WHILE THE WIND IN E PA MAY TURN LIGHT NE. A WIND
SHIFT EVERYWHERE TO SOUTHWEST OR WEST LATE IN THE DAY WITH LOW
PRES AND A BROAD CFP PASSING THROUGH AND THEN EAST OF OUR COASTS.

HAVE ADDED FOG TO THE FORECAST THIS AFTN IN THE BROAD PATH OF LOW
PRES GRADIENT, ESPECIALLY SUNSET ONWARD WHEN DRY SLOT PASSES
THROUGH ALOFT. SOME OF THAT FOG COULD BE DENSE AND FORESEE A SPS
POTENTIAL FOR FOG LATE IN THE DAY.

FORECAST ELEMENTS WERE DERIVED FROM A 50 50 BLEND OF THE 00Z/17
GFS/NAM MOS. HOWEVER, BECAUSE OF WETBULBING AND RAIN, I BLENDED
THE TEMPS WITH THE COOLER NAM 2 M TEMPS.

AS FOR CLIMO...AM SO USED TO THIS WONDERFUL WONDERFUL WEATHERWE'VE
ENJOYED THIS UNUSUALLY WARM NOVEMBER-DECEMBER THAT I NEGLECT TO
MENTION...MAX TEMPS ABOUT 10F ABOVE NORMAL, AS IF THIS ISN'T
SPECIAL IN OUR NECK OF THE WOODS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
PROBABLY PATCHY FOG, POSSIBLY DENSE ALONG AND SE OF I-95 DURING THE
EVENING. LEFTOVER SHOWERS ALONG THE COASTS DURING THE EVENING.
DOUBTING IF ANY MEASURABLE RAIN AFTER MIDNIGHT. OTRW...MO CLOUDY.
WIND BECOMING NORTHWEST AND INCREASING AFTER MIDNIGHT WHEN THE
DEWPOINTS TUMBLE AND VSBY IMPROVES CONSIDERABLY.

FORECAST ELEMENTS WERE DERIVED FROM A 50 50 BLEND OF THE 00Z/17
GFS/NAM MOS.

CLIMO: LOWS ABOUT 15F WARMER THAN NORMAL.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF AN AMPLIFIED UPPER-LEVEL TROUGH
SETTLING INTO THE EAST FRIDAY NIGHT AND SATURDAY BEFORE LIFTING
NORTHEASTWARD SUNDAY. THIS DELIVERS MUCH COLDER AIR INTO THE EAST,
HOWEVER THE FLOW IS PROGRESSIVE AND THEREFORE THE COLD SHOT IS SHORT
IN DURATION. AS ENERGY ACROSS THE WEST MOVES INTO THE CENTRAL PLAINS
LATER IN THE WEEKEND, RIDGING RETURNS ACROSS THE EAST. THIS WILL
ALLOW A WARMING TREND TO OCCUR NEXT WEEK, WITH POTENTIALLY NEAR
RECORD WARMTH STARTING ON WEDNESDAY. THE MAIN WEATHER FEATURE IS A
FRONTAL ZONE WITH WAVES OF LOW PRESSURE ALONG IT OFFSHORE FRIDAY
NIGHT, THEN A POTENTIALLY SLOW MOVING FRONT ARRIVING TUESDAY INTO
THURSDAY. WE USED A MODEL BLEND FRIDAY THROUGH SUNDAY, THEN A 00Z
WPC/CONTINUITY BLEND THEREAFTER. SOME ADJUSTMENTS WERE THEN MADE
FOLLOWING ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES.

FOR FRIDAY...THERE SHOULD BE GRADUAL CLEARING AS THE FRONT AND
SURFACE WAVE IS OFFSHORE, HOWEVER SOME OVERRUNNING WEST OF THE
BOUNDARY AS ANOTHER LOW RUNS UP THE FRONT COULD LINGER SOME SHOWERS
NEAR THE COAST IN THE MORNING. OVERALL THOUGH THE BULK OF THE
PRECIPITATION SHOULD REMAIN OFFSHORE, THEREFORE HELD ONTO SOME
SLIGHT CHC TO LOW CHC POPS IN THE MORNING MAINLY FROM THE COAST ON
EASTWARD. CAA ARRIVES THROUGH THE DAY AND REALLY KICKS IN BY LATE IN
THE DAY. THERE IS THE POTENTIAL FOR SOME FLURRIES OR SNOW SHOWERS
GETTING TO THE POCONOS LATER AT NIGHT AS A MUCH COLDER AIRMASS TURNS
THE LAKE EFFECT MACHINE ON. WE ARE ANTICIPATING A BREEZE, WHICH MAY
INCREASE SOME AS THE CAA DEEPENS AND THE PRESSURE GRADIENT TIGHTENS.

FOR SATURDAY AND SUNDAY...A STRONG UPPER-LEVEL TROUGH SWINGS ACROSS
THE EAST SATURDAY BEFORE LIFTING NORTHEASTWARD SUNDAY. THIS FEATURE
WILL HAVE MUCH COLDER AIR WITH IT, WITH STRONG CAA OCCURRING
SATURDAY WHICH THEN WEAKENS SATURDAY NIGHT AND THEN TRANSITIONS TO
WAA THEREAFTER. THE 850 MB TEMPERATURES ARE FORECAST TO BE NEAR
-12C SATURDAY BEFORE MODERATING, THEREFORE A MUCH COLDER DAY IS
EXPECTED. THE COMBINATION OF CAA AND A TIGHT PRESSURE GRADIENT WITH
STRONG HIGH PRESSURE TO OUR SOUTHWEST WILL RESULT IN BREEZY TO WINDY
CONDITIONS SATURDAY. THE FORECAST SOUNDINGS SHOW ABOUT 35 KNOTS OF
WIND IN THE MIXING LAYER, AND ATTM WE BUMPED THE GUSTS UP TO 30
KNOTS AT THE SURFACE. THE COMBINATION OF TEMPERATURES IN THE 30S AND
40S AND GUSTY WINDS WILL BRING COLD WIND CHILLS INTO THE PICTURE.
WHILE THIS COLD SHOT IS NOT VERY SIGNIFICANT FOR THIS TIME OF YEAR,
IT WILL BE A SHOCK GIVEN HOW WARM IT HAS BEEN THIS MONTH. IT LOOKS
LIKE PHILADELPHIA /THE AIRPORT/ SHOULD FINALLY GET BELOW 32 DEGREES
SATURDAY NIGHT.

THE COLD WEST TO NORTHWEST FLOW IS EXPECTED TO RESULT IN LAKE EFFECT
SNOW AND SOME OF THIS ACTIVITY SHOULD GET PULLED INTO NORTHEASTERN
PENNSYLVANIA SATURDAY, ALLOWING FOR SOME SNOW SHOWERS INTO AT LEAST
THE POCONOS. THERE COULD EVEN BE SOME FLURRIES FARTHER SOUTH AND
EAST, HOWEVER THE SUB-CLOUD LAYER /DEW POINTS DROPPING THROUGH THE
TEENS SATURDAY/ MAY BE TO DRY WITH A SOUTHERN EXTENT AND THEREFORE
DID NOT CARRY A MENTION TO FAR SOUTH AND EAST. IT IS POSSIBLE THAT A
SNOW SQUALL GETS TO THE POCONOS GIVEN THE INVERSION HEIGHT RISING
SOME AND THE LOW-LEVEL LAPSE RATES STEEPENING. HIGH PRESSURE THEN
BRIEFLY ARRIVES SUNDAY WITH LESS WIND AS THE UPPER-LEVEL TROUGH
LIFTS OUT, HOWEVER WE SHOULD START TO HAVE A RETURN FLOW BECOME
ESTABLISHED DURING SUNDAY AS THE UPPER-LEVEL FLOW IS PROGRESSIVE.
THIS ALLOWS FOR WAA TO OCCUR AND THEREFORE A REBOUND IN AFTERNOON
TEMPERATURES /MIXING WILL BE LESS THOUGH/.

FOR MONDAY THROUGH WEDNESDAY...AN UPPER-LEVEL RIDGE ACROSS THE EAST
WILL ALLOW FOR MILDER AIR, HOWEVER A SHORT WAVE TROUGH MAY SLIDE
NEARBY LATER MONDAY AND TUESDAY. THIS SHOULD SEND A WEAKENING COLD
FRONT TOWARD OUR AREA, HOWEVER IT MAY NOT COMPLETELY MAKE IT.
OVERALL A MILDER PATTERN IS EXPECTED AND THIS COULD RESULT IN NEAR
RECORD WARMTH STARTING WEDNESDAY. THERE IS MORE UNCERTAINTY HOWEVER
AS AT LEAST SOME MODEL GUIDANCE SHOWS A MORE ACTIVE FRONT TUESDAY
AND WEDNESDAY WITH SOME RIPPLES OF LOW PRESSURE ALONG IT. IF THIS
WERE TO OCCUR AND THEREFORE NOT KEEPING OUR AREA MORE INTO A CLEAN
WARM SECTOR, COOLER TEMPERATURES WILL RESULT /OUR SUPERBLEND TOOL IS
COOLER FOR WEDNESDAY/. WE OPTED TO LEAN CLOSER TO THE WPC GUIDANCE
ATTM WHICH FAVORS SOME SLOWNESS OF THE MAIN FRONT AS THE UPPER-LEVEL
FLOW COULD BE MORE AMPLIFIED AND THE SOUTHEAST RIDGE SHOULD PLAY A
ROLE.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY, AND SURROUNDING AREAS.

EARLY THIS MORNING PRIOR TO 12Z...MVFR CEILINGS N OF KPHL WHILE
ITS TEMPO VFR CIGS ELSEWHERE AS MID DECK CLOUDINESS ARRIVES
DELMARVA AND S NJ. LIGHT WIND.

TODAY AFTER 12Z...RAIN WILL MOVE IN RAPIDLY FROM THE SW DURING THE
MORNING. CONDS MAY BE LOWER-END MVFR BY THE TIME THE RAIN STARTS
AND WILL LIKELY DETERIORATE FURTHER FROM THERE INTO THE IFR RANGE
BY MID DAY WITH POTENTIAL FOR BRIEF LIFR CONDS IN ST/FOG NEAR THE
PATH OF THE LOW DURING THE AFTERNOON WHICH WOULD BE PHILLY AREA.
WINDS WILL BE FROM THE E TO SE BUT SHOULD REMAIN GENLY LESS THAN
10 KT EXCEPT POSSIBLY GUST 20 KT KACY MIDDAY. A COLD FRONT WILL
CROSS THE AREA LATE IN THE DAY WITH AN ASSOCD WIND SHIFT TO THE
SOUTHWEST OR WEST BUT LIGHT.

TONIGHT...PATCHY IFR/LIFR CONDS IN ST/FOG DURING THE EVENING,
ESPECIALLY KPHL SEWD. ANY LEFTOVER SHOWERS SHOULD END BY 02Z
VCNTY KACY. CONDITIONS IMPROVE TO VFR CIGS AOA 5000 FT LATE AT
NIGHT. WIND BECOMING NORTHWEST AND GRADUALLY INCREASES OVERNIGHT
WITH VSBY IMPROVING CONSIDERABLY AFTER 05Z/18.

OUTLOOK...
FRIDAY...OVERALL VFR AS SOME CLEARING TAKES PLACE FROM WEST TO EAST.
NORTHWESTERLY WINDS 10-15 KNOTS AND GUSTY AT TIMES.

SATURDAY...VFR. WEST-NORTHWEST WINDS 15-20 KNOTS WITH GUSTS TO 30
KNOTS, DIMINISHING AT NIGHT AND BECOMING WEST-SOUTHWEST.

SUNDAY AND MONDAY...VFR OVERALL, ALTHOUGH A FEW SHOWERS ARE
POSSIBLE LATE MONDAY. SOUTH-SOUTHWEST WINDS NEAR 10 KNOTS.

&&

.MARINE...
ISSUING A FIRST PERIOD SCA FOR THE COASTAL WATERS OF LITTLE EGG
INLET NJ (VCNTY KACY) SOUTHWARD TO DE IN THE MIDDAY-AFTERNOON HOURS
FOR BRIEF INFLOW GUST 20-25 KT AND SEAS RISING TO NEAR 5 FT ON THE
ATLC WATERS. THIS IS ISSUED WITH LESS THAN 80 PCT CONFIDENCE OF
OCCURRENCE BUT ITS BASICALLY OFFERED AS SOME LEAD TIME. THE HRRR
HAS SOME DECENT INFLOW WIND AROUND 17Z-20Z. USUALLY HRRR WINDS ARE
A BIT OVERDONE BUT IN THIS CASE, SHAVED 5 FT AND STILL GET 25 KT
GUSTS.

OTRW...CONDS SHOULD REMAIN SUB-SCA THROUGH TODAY NNJ WATERS AS
WELL AS DELAWARE BAY.

FOG MAY BECOME A MARINE TRANSPORTATION HAZARD LATE THIS AFTERNOON?

TONIGHT...NO SCA ANTICIPATED IN DEVELOPING NORTHWEST FLOW FOR THE
NNJ AND DE BAY WATERS BUT THE SCA MAY STILL BE NEEDED FOR THE ATLC
WATERS OF S NJ AND DE WHERE SEAS WILL BE AROUND 5 FT. DENSE FOG
MAY BE A MARINE TRANSPORTATION FACTOR THIS EVENING.

OUTLOOK...
FRIDAY THROUGH SATURDAY NIGHT...STRONG CAA AND A TIGHTENING PRESSURE
GRADIENT WILL ALLOW THE MIXING TO DEEPEN. THIS WILL RESULT IN GUSTS
TO 30 KNOTS MAINLY STARTING FRIDAY EVENING, HOWEVER A PERIOD OF
GALE FORCE GUSTS MAY OCCUR FRIDAY NIGHT AND SATURDAY. A SMALL
CRAFT ADVISORY IS LIKELY AND A GALE WATCH IS POSSIBLE. THE WINDS
DIMINISH SOME BY LATE SATURDAY NIGHT.

SUNDAY...NORTHWEST WINDS ARE EXPECTED TO WEAKEN AND SHIFT TO
SOUTHWESTERLY, HOWEVER CONDITIONS MAY BE CLOSE TO SMALL CRAFT
ADVISORY CRITERIA FOR A TIME.

MONDAY...A SOUTHWESTERLY FLOW SHOULD GUST TO ABOUT 25 KNOTS, HOWEVER
THE AIRMASS IS WARMING AND THIS COULD REDUCE THE OVERALL MIXING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 PM EST THIS
     AFTERNOON FOR ANZ452>455.

&&

SYNOPSIS...GORSE
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSE
Hazardous weather outlook, Dec 16, 3:27 PM EST, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EST WED DEC 16 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-172030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
327 PM EST WED DEC 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-172030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
327 PM EST WED DEC 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE FOR GALE FORCE NORTHWESTERLY WIND GUSTS ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 3:39 PM ESTGale WatchPHI12 hr
Dec 17, 3:39 PM ESTSmall Craft AdvisoryPHI12 hr
Dec 17, 6:30 PM ESTMarine Dense Fog AdvisoryPHI6 hr

Nearby

Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.